Communications in Mathematical Physics

Nonlinear $\sigma$-models on compact Riemann surfaces

T. P. Killingback

Full-text: Open access

Article information

Source
Comm. Math. Phys. Volume 100, Number 4 (1985), 481-494.

Dates
First available in Project Euclid: 26 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104114002

Mathematical Reviews number (MathSciNet)
MR0806249

Zentralblatt MATH identifier
0612.58053

Subjects
Primary: 58E20: Harmonic maps [See also 53C43], etc.
Secondary: 30F10: Compact Riemann surfaces and uniformization [See also 14H15, 32G15] 81E13

Citation

Killingback, T. P. Nonlinear $\sigma$-models on compact Riemann surfaces. Comm. Math. Phys. 100 (1985), no. 4, 481--494. https://projecteuclid.org/euclid.cmp/1104114002.


Export citation